Heteroclinic dynamics in a model of Faraday waves in a square container

Moehlis, Jeff; Potter, Jeff y Knobloch, Edgar (2009). Heteroclinic dynamics in a model of Faraday waves in a square container. "Physica D : Nonlinear Phenomena", v. 238 (n. 9-10); pp. 846-859. ISSN 0167-2789. https://doi.org/10.1016/j.physd.2009.02.011.

Descripción

Título: Heteroclinic dynamics in a model of Faraday waves in a square container
Autor/es:
  • Moehlis, Jeff
  • Potter, Jeff
  • Knobloch, Edgar
Tipo de Documento: Artículo
Título de Revista/Publicación: Physica D : Nonlinear Phenomena
Fecha: Mayo 2009
Volumen: 238
Materias:
Palabras Clave Informales: Faraday waves; Heteroclinic dynamics; Global bifurcations
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Aeronaves y Vehículos Espaciales
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (3MB) | Vista Previa

Resumen

We study periodic orbits associated with heteroclinic bifurcations in a model of the Faraday system for containers with square cross-section and single-frequency forcing. These periodic orbits correspond to quasiperiodic surface waves in the physical system. The heteroclinic bifurcations are related to a continuum of heteroclinic connections in the integrable Hamiltonian limit, some of which persist in the presence of small damping. The dynamics in the neighborhood of one of the heteroclinic bifurcations are examined in detail using approximate Poincaré maps, with predictions that agree with numerical computations. The results suggest a great richness of possible dynamics of Faraday waves even in simple geometries and with single-frequency forcing.

Proyectos asociados

TipoCódigoAcrónimoResponsableTítulo
Gobierno de EspañaESP2006-03091Sin especificarSin especificarExperimentos Fluidos Vibrados en Microgravedad

Más información

ID de Registro: 53469
Identificador DC: http://oa.upm.es/53469/
Identificador OAI: oai:oa.upm.es:53469
Identificador DOI: 10.1016/j.physd.2009.02.011
URL Oficial: https://www.sciencedirect.com/science/article/pii/S0167278909000530#!
Depositado por: Memoria Investigacion
Depositado el: 11 Feb 2019 12:57
Ultima Modificación: 11 Feb 2019 12:57
  • InvestigaM
  • GEO_UP4
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM